Jump to content

Recommended Posts

Posted (edited)

Hi,

25 years old. Never paid much attention to possibility of balding so I don't know how long this might have been going on. Basically I took a picture of my scalp today and noticed what might be hair loss on my crown. Any advice please? I have no widow peak at the moment. 

In case it is the start of the balding process, does it look an early stage? I think that I should book an appointment with a specialist. If they prescribe me some medicines, can I fully recover my hair or slow down the process?

Thanks,

K. 

40017360_268885223721532_1167856823881957376_n.jpg

40003570_2179661378937755_55006453613723648_n.jpg

39935757_232147194140038_1448122037154349056_n.jpg

39900485_309294109849872_1668043780256694272_n.jpg

39910947_242229683103729_5292026022277939200_n (1).jpg

Edited by Kionu

Share this post


Link to post
Share on other sites

U catching ur hairloss at a good time .. u still have density n hair caliber seems good .. crown is starting to show signs of hair loss .. go see ur doctor n see if they can recommend u meds .. either minoxidil n finasteride .. but it’s best if u start educating urself on how  hairloss works n preventive measures .. u should always go to the doctor with alot Of knowledge.  

Share this post


Link to post
Share on other sites

Looks like some crown thinning is happening, finasteride could keep it from worsening and possibly even reverse some of it.


Hair loss patient and transplant veteran. Once a Norwood 3A.

Received 2,700 grafts with coalition doctor on 8/13/2010

Received 2,380 grafts with Dr. Steven Gabel on 9/30/2011

Received 1,820 grafts with Dr. Steven Gabel on 7/28/2016

Share this post


Link to post
Share on other sites

Kionu, 

 

Welcome. Consider getting on 1mg finasteride daily as if you do you'll poss never have to worry about hair loss again. FACT.

 

Jessica man,  What a load of tripe. 🙈

Regards

SPEX

Edited by spex
  • Like 1

 

Visit my website for my Free Ebook www.SpexHair.com  You can read my regular columns for The Telegraph and The Huffington Post, Apetogentleman and Vitabiotics via my site and you'll find a great deal out about me and the industry there! 

I am patient advisor for The Harley St Hair Clinic, Dr. Scott Alexander, Dr. William Lindsey and Dr. Tejinder Bhatti. I am not a medical professional and my words should not be taken as medical advice. All opinions and views shared are my own. I am salaried by all the surgeons I represent.

Share this post


Link to post
Share on other sites

Meds should be able to help with doctor supervision/recommendation.  Minoxidil is known to work on the crown for a good size population.  At this early stage of thinning, it may help recover what you may have lost.  You may want to try and use that first and see what happens in about a year.  Applied twice daily, you can do one application in morning and one at night.    If tolerable, finasteride is another good option.  But again, the best way to guage which med is actually working for you is to try one or the other for a year and if it works stick to the regimen.  You can try one or the other, or, both at same time, but it is up to you.  Hoping you have success and a good recovery.   Remember, you may see sheds during early use and some people give up thinking nothing is working.  It takes about a year to see a sizeable impact of the medication.  Keep a consistent monthly photo record to see how your progress is coming along.  Best of luck.  

Share this post


Link to post
Share on other sites

I think you your seems very nice I have n't seen anything like hair loss as you think ..


Note Your signature has been removed because it contains outside links to promotional content. Please do not do this again.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×